# SDR ASAA2015051211711

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 17,035 hours, 5,076 cycles
- System (JASC): 4960 · APU Controls
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT APU DON'T START AND HAVE FAULT LIGHT.  ACFT GROUNDED.  TECH SERVICES REQUESTS FOLLOW UP.  PERFORMED FIM 49-90, TASK 802 AS REQUESTED FROM BEGINNING THRU STEP F.4.  APU BITE SHOWED NO CURRENT FAULTS BUT FOUND MSG 49-61224 INLET TEMP SENSOR SHOWS OUT OF RNG HIGH AFTER SHUTDOWN.  R & R INLET TEMP SENSOR IAW STEP F. 4.  APU START & OPS NORMAL IAW AMM 49-11-00 AND APU BITE OPS NORMAL IAW FIM 49-60 TASK 801, NO FAULTS AFTER SHUTDOWN.  GROUND VERIFICATION SUCCESSFUL.
